# SDR RAIA960104

- Difficulty date: January 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N338TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 932
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: B00A70356A
- Condition: Required Service
- Location: Nlg
- Part time: 8,038 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STL - FLT 7054 - LANDING GEAR HANDLE LOCKED IN DOWN POSITION.  MAINTENANCE SERVICED NOSE STRUT, GEAR SWING OPERATIONAL CHECK GOOD.  (X)
